A 31-year-old female asked:
can gerd cause sudden sever nausea + dizziness+ weakness.
i take sompraz l at that time.if i take it regularly then it cause constipation & bloating?
1 doctor answer • 1 doctor weighed in
Preventive Medicine 41 years experience
Careful, behaviors: All issues you mention, including GERD, are symptoms & can have many "causes". We are embodied souls/minds driving a complex engineered body. While symptoms are physical, causes/control may include multiple levels, including fear/anger. Sompraz-l is a proton pump inhibitor: reduces stomach secretion of HCl acid ~1000 fold (range: million fold) & side-effects you state are reported. Look further.
5116 viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.